# SDR DXTA200702152

- Difficulty date: April 27, 2007
- Submitted: April 28, 2007
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600341
- Aircraft time: 10,839 hours, 8,598 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE SPONGY AND SLOPPY FEELING DURING LANDING.  RT SIDE PULSATED INTERMITTENTLY.  [SUP 05-03-07]  PERFORMED BRAKE & ANTI-SKID BLEEDING PROCEDURE 3 TIMES ON EACH WHEEL TO ENSURE REMOVAL OF ALL AIR FROM SYSTEM. LEAK CHECK GOOD. TAXIED AIRCRAFT FOR 20 MINUTES AT VARIOUS SPEEDS & BRAKE PRESSURES APPLIED WITH NO FAULTS NOTED. ALL WORK DONE IAW CE560 MM CHAP 32-42-00.
